# SDR EE4Y2025040722140

- Difficulty date: April 7, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N272NV
- Make and model: Airbus A320-214
- Aircraft serial: 2995
- Aircraft time: 38,668 hours, 26,709 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT TASK A32X-53-260-003 UPPER FUSELAGE AFT PAX CABIN/CREW ENTRY DOOR FR68RH DOOR STOP FITTING # 7 UPPER OUTBOARD HOLE WITH CRACK. PERFORMED FREEZE PLUG AND OVERSIZE BOLT INSTALLATION AT FR68RH DOOR STOP FITTING # 7 UPPER INBOARD HOLE (BUSH), OTHER HOLES (OVERSIZE) IAW A320 SRM 53-41-12-300-008 PARAG 2A (1) FIG 001,002 AND  003 AND TASK 53-41-12-300-010 PARAG 2A (1) AND (2) FIG 01 AND 002. THIS REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1Q008 ITEM 2-58.
